# SDR WRNA200500010

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 49,893 hours, 20,700 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB DOORS LIGHT ON MWP CAME ON WITH C1 DOOR OPEN LIGHT AND CARGO SWITCH FAULT LIGHT ON.  AIRCRAFT DUMPED FUEL FOR APPROVED LANDING WEIGHT.  RETURNED TO AIRFIELD, LANDING NORMAL.  MAINTENANCE FOUND CONNECTOR AT SWITCH 14WS NOT SECURED.  CLEANED AND SECURED SWITCH, OP'S CHECK GOOD IAW 52-71-11 PAGE 501.  AIRCRAFT RETURNED TO SERVICE.
